MAUDE Adverse Event Report: ARTHREX, INC. 90 DEG CURVE STRAIGHT, QUICKPASS LASSO; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. 90 DEG CURVE STRAIGHT, QUICKPASS LASSO; ORTHOPEDIC MANUAL SURG INSTR
Model Number 90 DEG CURVE STRAIGHT, QUICKPASS LASSO
Medical Device Problem Codes Positioning Failure (1158); Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/22/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 10/22/2025, it was reported by an arthrex subsidiary employee via (b)(4) that an ar-6068-90 quickpass lasso wire loop began to come out from the roller at the handle midway through the procedure.Because the hospital is familiar with this product, we tried various methods, including reloading and inserting it from the tip, but it would not come out properly from the tip, and the procedure was interrupted.The user opened a new product and proceeded with the procedure, which was successfully completed.This occurred during use in a meniscus centralization case with no patient effect.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6 one unpackaged ar-6068-90, batch 5044157010, was received for investigation.Visual inspection found no abnormalities or damage to the exterior of the device.Functional testing verified that the actuation wheel advanced and retracted the nitinol component as intended.No problem found.The complaint allegation is not confirmed.Refer to the investigation photos.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided, which may include the returned device (if available), photographs, videos, the event description, and additional field input, arthrex has determined the most likely cause of the reported issue.The most likely cause is attributed to use-related factors, specifically improper surgical technique such as misrouting of the lasso loop, leading to kinking and bunching within the handle.

Brand Name
90 DEG CURVE STRAIGHT, QUICKPASS LASSO
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23434673
Report Number1220246-2025-04918
Device Sequence Number4733344
Product Code LXH
UDI-Device Identifier00888867038943
UDI-Public(01)00888867038943(11)250301(17)300228(10)5044157010
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number90 DEG CURVE STRAIGHT, QUICKPASS LASSO
Device Catalogue NumberAR-6068-90
Device Lot Number5044157010
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/22/2025
Supplement Date Received by Manufacturer02/23/2026
03/13/2026
Initial Report FDA Received Date10/31/2025
Supplement Report FDA Received Date02/25/2026
03/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown